# SDR ASAA2023070843924

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,499 hours, 17,753 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RRADIO TUNING PANEL HF1 HAS FAIL FAIL INDICATION. GROUNDED - YES. ACCOMPLISHED HF1 OPERATIONAL TEST REF B737-800 AMM 23-11-00. OPERATIONAL TEST PASS. RADIO TUNING PANEL DOES NOT INDICATE "FAIL" OPS NORMAL.
